# SDR 95ZZZX5930

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Three Wing Aviation Group, LLC, repair station SL5R201N
- Aircraft: N115AZ
- Make and model: Grob G115C
- Aircraft serial: 82035C
- System (JASC): 7931 · Engine Oil Pressure
- Part: Fitting
- Condition: Cracked
- Location: Oil Press Xducer
- Part time: 57 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING SEARCH FOR OIL LEAK AT AFT PORTION OF ENGINE, FOUND ALUMINUM ELBOW FITTING SUPPORTING OIL PRESSURE TRANSDUCER CRACKED.  IT APPEARS THE WEIGHT OF THE TRANSDUCER WAS TOO MUCH FOR THE ALUMINUM FITTING.  MOVED TRANSDUCER OUTBOARD AFT AND SECURED TO ENGINE MOUNT USING ADEL CLAMPS, INSTALLED NEW FITTING IN ENGINE AND CONNECTED FITTING TO TRANSDUCER WITH HIGH PRESSURE HOSE.  SUBMITTER STATED IF THE FITTING BROKE COMPLETELY, ALL ENGINE OIL COULD HAVE BEEN LOST.
